# SDR AALA202203072797

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737*
- Aircraft serial: 44452
- Aircraft time: 5,015 hours, 1,998 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LATCH DIFFICULT TO ENGAGE. DOOR NOT ALIGNING WHEN CLOSED. FOUND LAVATORY DOOR HINGE LOOSE. SECURED LAVATORY DOOR HINGE FOR RIGHT AFT LAVATORY. ALL CHECK'S OK.
